# SDR SWAA2024052389055

- Difficulty date: May 21, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N8633A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36905
- Aircraft time: 33,415 hours, 16,096 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD LEFT 3 EMERGENCY LIGHTS AND LEFT SIDE EMERGENCY DOOR LIGHTS INOP<[01] REMOVED EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK AT M1668 AND POWER SUPPLY AND BATTERY AT BODY STATION 489. OPS CHECK GOOD PER AMM 33-51-06;[02] REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY AND BATTERY PACK AT M1668 AND POWER SUPPLY AND BATTERY AT BODY STATION 489. OPS CHECK GOOD PER AMM 33-51-06;[03] CORRECTED SIGN OFF
